A Caltech Library Service

Ramsey numbers of trails and circuits

Conlon, David and Tyomkyn, Mykhaylo (2022) Ramsey numbers of trails and circuits. Journal of Graph Theory . ISSN 0364-9024. doi:10.1002/jgt.22865. (In Press)

[img] PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that every two-colouring of the edges of the complete graph Kₙ contains a monochromatic trail or circuit of length at least 2n²/9+o(n²), which is asymptotically best possible.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Conlon, David0000-0001-5899-1829
Additional Information:© 2022 Wiley Periodicals LLC. Version of Record online: 22 July 2022. Manuscript accepted: 27 June 2022. Manuscript revised: 19 April 2022. Manuscript received: 08 September 2021. Conlon was supported by NSF Award DMS-2054452 and Tyomkyn by ERC Synergy Grant DYNASNET 810115, the H2020-MSCA-RISE Project CoSP-GA No. 823748 and GACR Grant 19-04113Y.
Funding AgencyGrant Number
European Research Council (ERC)810115
European Research Council (ERC)823748
Grant Agency of the Czech Republic19-04113Y
Subject Keywords:Eulerian graphs; monochromatic components; Ramsey theory
Record Number:CaltechAUTHORS:20220726-997455000
Persistent URL:
Official Citation:Conlon, D. and Tyomkyn, M., Ramsey numbers of trails and circuits, J. Graph Theory. (2022), 1– 3.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:115854
Deposited By: George Porter
Deposited On:27 Jul 2022 21:56
Last Modified:27 Jul 2022 21:56

Repository Staff Only: item control page